# SDR CHQA20130402122

- Difficulty date: April 2, 2013
- Submitted: April 22, 2013
- Operation: Air carrier
- Aircraft: N274SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145344
- Aircraft time: 29,692 hours, 25,222 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 19,850 hours, 17,987 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rail
- Part number: 14529978407
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE PASSENGER DOOR STEP RAILS WERE FOUND TO BE CORRODED.  THE PASSENGER DOOR STEP RAILS WERE REPLACED IN ACCORDANCE WITH SRM 51-40-02.
